Alert archive / Kentucky / Tornado Warnings in 2009
Tornado Warning 44, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Oct 9, 2009, 4:34 AM EDT for Larue County, Kentucky. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 9, 2009, 4:34 AM EDT (08:34 UTC)
- Expired
- Oct 9, 2009, 5:00 AM EDT
- In force
- 26 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
County Larue County, KY
The radar
The Louisville radar (KLVX), 55 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1054 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 757 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 292 m²/s²
- 0-3 km storm-relative helicity
- 351 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 7.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KLMK 090834
TORLMK
KYC123-090900-
/O.NEW.KLMK.TO.W.0044.091009T0834Z-091009T0900Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
434 AM EDT FRI OCT 9 2009
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN LARUE COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 500 AM EDT...
* AT 433 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR UPTON...
MOVING EAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
MAGNOLIA AROUND 445 AM EDT...
HODGENVILLE AROUND 450 AM EDT...
BUFFALO AROUND 455 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR
OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY...BATHROOM...OR CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY. AVOID WINDOWS.
&&
LAT...LON 3744 8589 3752 8589 3756 8587 3759 8583
3762 8561 3756 8561 3755 8563 3753 8560
3747 8560 3747 8564 3743 8567
TIME...MOT...LOC 0834Z 265DEG 28KT 3749 8589
$$
AL1 follow-up statement
000
WWUS53 KLMK 090858
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
458 AM EDT FRI OCT 9 2009
KYC123-090908-
/O.EXP.KLMK.TO.W.0044.000000T0000Z-091009T0900Z/
LARUE KY-
458 AM EDT FRI OCT 9 2009
...THE TORNADO WARNING FOR SOUTHERN LARUE COUNTY WILL EXPIRE AT 500
AM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING.
LAT...LON 3744 8589 3752 8589 3756 8587 3759 8583
3762 8561 3756 8561 3755 8563 3753 8560
3747 8560 3747 8564 3743 8567
TIME...MOT...LOC 0858Z 265DEG 28KT 3750 8566
$$
MJWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Oct 9, 4:00 AM EDT, 34 minutes earlier.
Area forecast discussion, Oct 9, 4:00 AM EDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 400 AM EDT FRI OCT 9 2009 .SHORT TERM (TODAY & TONIGHT)... ACTIVE WEATHER CURRENTLY ONGOING ACROSS THE REGION THIS MORNING AS SQUALL LINE CONTINUES TO PUSH EASTWARD INTO THE FORECAST AREA. RECENT MESOANALYSIS SHOWS MOISTURE POOLING INTO SOUTH CENTRAL KENTUCKY WITH SFC BASED INSTABILITY ADVECTING NORTHWARD IN THE I-65 CORRIDOR. LMK 4KM WRF AND RUC SOLUTIONS HAVE CAPTURED THIS WELL IN THEIR RESPECTIVE RUNS. AS CONVECTION MOVED INTO THIS AREA OF INSTABILITY...SEVERE WEATHER THREAT HAS INCREASED SUBSTANTIALLY IN THE LAST 30 MINUTES...WITH A NUMBER OF WARNINGS BEING ISSUED. BASED ON CURRENT ANALYSIS...FEEL THAT HIGHEST SEVERE WEATHER THREAT WILL BE ACROSS CENTRAL KY OVER THE NEXT FEW HOURS...MAINLY IN THE I-65 CORRIDOR AND POINTS EAST AS MOISTURE AND INSTABILITY CONTINUE TO POOL OUT AHEAD OF THE SQUALL LINE. MAIN THREATS WILL CONTINUE TO BE DAMAGING WINDS WITH ISOLATED TORNADOES POSSIBLE. IN ADDITION...VERY HEAVY RAINFALL WILL ACCOMPANY THESE STORMS. HEAVIEST RAINFALL THUS FAR HAS BEEN ALONG AND NORTH OF THE OHIO RIVER. NUMEROUS FLOOD WARNINGS ARE IN EFFECT FOR THESE AREAS...WITH REPORTS STILL COMING IN OF WATER OVER ROADS. FOR THE REMAINDER OF TODAY...SFC COLD FRONT TO OUR WEST WILL CONTINUE TO MOVE SLOWLY EASTWARD. CURRENT SQUALL LINE SHOULD MAINTAIN ITSELF FOR THE NEXT SEVERAL HOURS AND MOVE EASTWARD INTO EAST-CENTRAL KENTUCKY TOWARDS DAWN. SOME ADDITIONAL CONVECTIVE ACTIVITY SEEMS REASONABLE LATER THIS AFTERNOON MAINLY IN THE EAST. AGAIN...KINEMATIC AND THERMODYNAMIC PROFILES ARE SUGGESTIVE OF DAMAGING WINDS...BUT GIVEN THE HIGH SHEAR...ISOLATED TORNADOES ARE STILL A VERY REAL POSSIBILITY. FOR NOW...WILL KEEP HIGH POPS GOING ACROSS THE AREA THROUGH MUCH OF THE DAY. WITH ADDITIONAL HEAVY RAIN EXPECTED THIS MORNING AND INTO THE AFTERNOON...WILL ALSO LEAVE CURRENT FLOOD WATCH INTACT. IN ADDITION TO THE SVR CONVECTION AND HEAVY RAINFALL...GRADIENT WINDS WILL INCREASE TODAY AS THE FRONT APPROACHES. SUSTAINED WINDS OF 15-20 MPH WILL BE POSSIBLE ACROSS THE DISTRICT WITH GUSTS OF 25 TO 30 MPH POSSIBLE. TEMPERATURES ARE GOING TO BE SOMEWHAT PROBLEMATIC AS WELL...AND WILL LIKELY BE STRONGLY INFLUENCED BY WHERE CONVECTION SETS UP. HIGHEST READINGS WILL BE IN THE EAST WITH UPPER 70S TO NEAR 80 POSSIBLE...ESP IN AREAS THAT DO NOT GET RAIN UNTIL LATER THIS AFTERNOON. UPPER 60S TO LOWER 70S SEEM REASONABLE ELSEWHERE IN THE WESTERN SECTIONS. FOR TONIGHT...PRECIPITATION WILL GRADUALLY END FROM WEST TO EAST. WILL KEEP CHC POPS IN THE WEST THIS EVENING WITH HIGHEST POPS IN THE EAST EARLY THIS EVENING...BUT WILL SIGNIFICANTLY CUT BACK POPS AFTER 10/06Z. LOWS ARE EXPECTED TO COOL INTO THE UPPER 40S TO AROUND 50. .LONG TERM (SATURDAY THROUGH THURSDAY)... SATURDAY THROUGH THURSDAY... SATURDAY THROUGH MONDAY NIGHT... BROAD SOUTHWESTERLY FLOW IS FCST TO CONTINUE ACROSS THE REGION THIS WEEKEND AS SOUTHEAST RIDGE HOLDS STRONG OFF THE S.E. U.S. COAST. SFC RIDGE WILL DROP SOUTHEAST DURING THE DAY ON SATURDAY ALLOWING MUCH COOLER WEATHER TO DROP BACK INTO THE REGION. CLOUDS WILL CONTINUE TO CLEAR OUT DURING THE DAY ON SATURDAY...WITH MORE CLOUDS EXPECTED IN THE EAST THAN THE WEST. GENERALLY STUCK WITH THE RAW MODEL TEMPS HERE WITH HIGHS IN THE UPPER 50S IN THE EAST WITH AROUND 60 IN THE WEST. CLEARING SKIES SAT NIGHT SHOULD RESULT IN COOLER READINGS WITH LOWS IN THE LOWER 40S IN THE NORTH AND MID 40S IN THE SOUTH. 500MB HEIGHTS ARE FORECAST TO RISE SLIGHTLY AS NEXT WAVE DROPS INTO THE PLAINS. SUNDAY CONTINUES TO LOOK DRY AND PLEASANT WITH AFTERNOON HIGHS RANGING FROM THE UPPER 50S ACROSS SOUTHERN IN WITH LOWER 50S ACROSS KY. ANOTHER ROUND OF COOL TEMPS IS LIKELY FOR SUN NIGHT/MON MORNING WITH LOWS IN THE LOWER 40S. FOR MONDAY/MONDAY NIGHT...MODELS ARE SHOWING A BIT OF SPREAD HERE WITH FRONTAL BOUNDARY TO THE SOUTH RIDING BACK AS A WARM FRONT. 09/00Z GFS AND EURO SOLUTIONS SUGGEST CHC POPS ACROSS THE SOUTH ON MONDAY AND MONDAY NIGHT. SO HAVE INCREASED POPS DURING THESE PERIODS...BUT WILL LEAVE THE NORTHERN HALF DRY AT THIS POINT. TEMPERATURES WILL CONTINUE TO BE COOL WITH HIGHS IN THE UPPER 50S TO AROUND 60 IN THE NORTH...WITH LOWER 60S POSSIBLE DOWN ALONG THE KY/TN BORDER AREA. WITH THE FRONT PUSHING NORTHWARD MONDAY NIGHT...SEEMS THAT THE PREVIOUS COOL READINGS FCST FOR TUE MORNING...MAY NOT OCCUR. FOR NOW...HAVE MADE SOME SLIGHT ADJUSTMENTS UPWARDS...BUT WILL HAVE TO CONTINUE TO MONITOR IN FUTURE FCSTS. TUESDAY THROUGH THURSDAY... DID NOT MAKE ANY REAL CHANGES TO THE FCST DURING THIS PD...GIVEN THE ACTIVE WEATHER THIS MORNING. PREVIOUS FCST WAS LEFT GENERALLY INTACT...WITH JUST SOME MINOR ADJUSTMENTS BASED ON 09/00Z GFS AND EURO TRENDS. && .AVIATION (06Z TAF ISSUANCE)... TROUGH OF LOW PRESSURE CONTINUES FROM SOUTHERN IL SOUTHWEST ACROSS THE ARKLATEX REGION. LINE OF CELLULAR SHOWERS AND STORMS MOVING NORTHEAST ACROSS THE LINE. HAVE TIMED NEXT ROUND OF SHOWERS AND STORMS BASED ON CURRENT RADAR TRENDS. EXPECT BRIEF MVFR TO IFR CIGS AND VSBYS AS THE CELLS MOVE THROUGH WITH GUSTY WINDS AS WELL. GRADIENT IS TIGHT ACROSS THE REGION...SO BETWEEN THE CELLS EXPECT STRONG SOUTHERLY WINDS. LOW LEVEL JET MOVING ACROSS THE REGION AS WELL...AND IS BRINGING SOME LOW LEVEL WIND SHEAR. HAD SEVERAL PILOT REPORTS OF LLWS FROM PILOTS NEAR KSDF AS THE LAST ROUND OF SHOWERS MOVED THROUGH THE TERMINAL. EXPECT THE SHEAR TO CONTINUE UNTIL AROUND DAYBREAK WHEN...SURFACE WINDS WILL PICK UP AND THE JET WILL START EXITING TO THE NORTHEAST OF THE REGION. FRONT WILL MOVE THROUGH KSDF BY LATE AFTERNOON AND THEN KLEX AND KBWG THIS EVENING. CANNOT RULE OUT SOME CONTINUED MVFR CLOUDS BEHIND THE FRONT AND HAVE IN THE OUTLOOK PERIOD OF THE TAFS. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...FLOOD WATCH THROUGH THIS EVENING FOR KYZ030>032. IN...FLOOD WATCH THROUGH THIS EVENING FOR INZ076>079-083-084-089>092. && SHORT TERM........MJ LONG TERM.........MJ AVIATION..........RJS
Hazardous weather outlook, Oct 8, 3:49 PM EDT, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 349 PM EDT THU OCT 8 2009 INZ076>079-083-084-089>092-KYZ030>032-092000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY- OLDHAM KY-TRIMBLE KY- 349 PM EDT THU OCT 8 2009 /249 PM CDT THU OCT 8 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH FROM THIS EVENING THROUGH FRIDAY MORNING. HEAVY TO EXCESSIVE RAINFALL IS LIKELY TONIGHT THROUGH EARLY FRIDAY. RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS ARE LIKELY. FLASH FLOODING OF LOCAL CREEKS AND LOW WATER CROSSINGS IS POSSIBLE LATE TONIGHT. STRONG STORMS OVERNIGHT MAY PRODUCE ISOLATED DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS WITH LOCALLY HEAVY RAINFALL WILL BE DIMINISHING IN COVERAGE BY THE EARLY AFTERNOON HOURS. WIDESPREAD FLOODING ACROSS FIELDS AND LOW WATER CROSSINGS IS LIKELY ON SATURDAY FROM HEAVY RAINS EARLIER FRIDAY NIGHT. FLOODING IS POSSIBLE EARLY NEXT WEEK ON AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL TOTALS OR FLOODING TO THE NATIONAL WEATHER SERVICE. KYZ023>029-033>043-045>049-053>057-061>067-070>078-081-082-092000- HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY- BULLITT KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY- CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY- BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- 349 PM EDT THU OCT 8 2009 /249 PM CDT THU OCT 8 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE LIKELY OVERNIGHT ALONG THE OHIO RIVER. SOME STORMS COULD BE SEVERE ACROSS NORTH CENTRAL KENTUCKY LATE TONIGHT WITH ISOLATED DAMAGING WIND GUSTS. LOCALLY HEAVY RAINFALL IS EXPECTED ALONG AND JUST SOUTHEAST OF THE OHIO RIVER. MINOR FLOODING IS POSSIBLE FOR SMALL CREEKS AND STREAMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE LIKELY FRIDAY...ESPECIALLY ACROSS EAST CENTRAL KENTUCKY. SOME STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND GUSTY WINDS. THESE STORMS WILL END BY FRIDAY EVENING ALONG THE OHIO RIVER...AND DURING THE EARLY MORNING HOURS SATURDAY ALONG THE LAKE CUMBERLAND AREA. ALTHOUGH INSTABILITY WILL BE LIMITED FRIDAY AFTERNOON...STRONG WINDS ALOFT MAY PRODUCE ISOLATED DAMAGING WIND GUSTS WITH ANY STORMS FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY OCCURRENCES OF SEVERE WEATHER...HEAVY RAIN OR FLOODING TO THE NATIONAL WEATHER SERVICE. JSD
In the hours before
Local storm report, Oct 9, 3:21 AM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
321 AM EDT FRI OCT 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0317 AM FLASH FLOOD 4 WNW BEDFORD 38.62N 85.39W
10/09/2009 TRIMBLE KY EMERGENCY MNGR
KY625 AT MT PLEASANT HAS 4 FEET OF WATER FLOWING OVER
THE BRIDGE.
&&
EVENT NUMBER LMK0900165
FOSTERLocal storm report, Oct 9, 3:23 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
323 AM EDT FRI OCT 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0317 AM FLASH FLOOD 3 ENE BEDFORD 38.61N 85.27W
10/09/2009 TRIMBLE KY EMERGENCY MNGR
5 FEET OF WATER FLOWING OVER US 42 AT CONNECTOR RD.
&&
EVENT NUMBER LMK0900166
FOSTERSpecial weather statement, Oct 9, 3:24 AM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 324 AM EDT FRI OCT 9 2009 KYZ025-028-029-090815- BULLITT-HARDIN-MEADE- 324 AM EDT FRI OCT 9 2009 ...STRONG THUNDERSTORM AFFECTING MEADE...HARDIN AND BULLITT COUNTIES... AT 323 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF BRANDENBURG...OR 30 MILES SOUTHWEST OF LOUISVILLE...AND MOVING EAST AT 30 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR WEST POINT AROUND 340 AM EDT. THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 114 AND 94. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && EES
Local storm report, Oct 9, 3:45 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 AM EDT FRI OCT 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0335 AM FLASH FLOOD LEAVENWORTH 38.20N 86.35W
10/09/2009 CRAWFORD IN LAW ENFORCEMENT
SR 66 IMPASSABLE AT SR 62. DEBRIS COVERING ROADWAY. BOX
TRAILER FLOATED INTO THE ROAD.
&&
EVENT NUMBER LMK0900167
FOSTERLocal storm report, Oct 9, 3:47 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
347 AM EDT FRI OCT 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0345 AM FLASH FLOOD DEPAUW 38.33N 86.22W
10/09/2009 HARRISON IN COUNTY OFFICIAL
3 TO 4 FEET OF WATER FLOWING OVER SR 64 AT
FREDRICKSBURG RD. NUMEROUS OTHER ROADS IMPASSABLE.
&&
EVENT NUMBER LMK0900168
FOSTERLocal storm report, Oct 9, 4:01 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
401 AM EDT FRI OCT 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0400 AM FLASH FLOOD MARENGO 38.37N 86.34W
10/09/2009 CRAWFORD IN LAW ENFORCEMENT
WHISKEY RUN CREEK OVERFLOWING ITS BANKS AND CAUSING
EVACUATIONS BY BOAT NEAR MARENGO.
&&
EVENT NUMBER LMK0900169
FOSTERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 9:05 PM EDT | Areal Flood Advisory | LMK | Spencer | 87 min |
| Oct 9, 12:55 AM EDT | Areal Flood Advisory | LMK | Henry, Oldham, Trimble | 45 min |
| Oct 9, 1:38 AM EDT | Flash Flood Warning | LMK | Henry, Oldham, Trimble | 8 hr |
| Oct 9, 2:48 AM EDT | Severe Thunderstorm Warning | LMK | Ohio | 27 min |
| Oct 9, 2:54 AM EDT | Areal Flood Advisory | LMK | Breckinridge, Hancock, Meade | 3 hr |
| Oct 9, 3:08 AM EDT | Tornado Warning | LMK | Breckinridge, Ohio | 37 min |
| Oct 9, 3:21 AM EDT | Severe Thunderstorm Warning | LMK | Butler, Grayson, Ohio | 24 min |
| Oct 9, 3:42 AM EDT | Tornado Warning | LMK | Hardin | 33 min |
| Oct 9, 3:52 AM EDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin | 38 min |
| Oct 9, 4:08 AM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Logan, Warren | 37 min |
| Oct 9, 4:22 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Nelson, Washington | 23 min |
| Oct 9, 4:30 AM EDT | Severe Thunderstorm Warning | LMK | Edmonson, Grayson, Hardin, Hart, Larue, Nelson | 45 min |
| Oct 9, 4:54 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Mercer, Washington, Woodford | 26 min |
| Oct 9, 5:10 AM EDT | Severe Thunderstorm Warning | LMK | Marion, Washington | 18 min |
| Oct 9, 9:58 AM EDT | Areal Flood Warning | LMK | Trimble | 5 hr |
| Oct 9, 1:15 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren | 30 min |
| Oct 9, 1:42 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Green, Metcalfe | 33 min |
| Oct 9, 1:53 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Green, Marion, Taylor | 22 min |
| Oct 9, 2:10 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 35 min |
| Oct 9, 2:17 PM EDT | Severe Thunderstorm Warning | LMK | Adair | 28 min |
| Oct 9, 2:21 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion | 24 min |
| Oct 9, 2:34 PM EDT | Severe Thunderstorm Warning | LMK | Casey | 26 min |
| Oct 9, 2:36 PM EDT | Severe Thunderstorm Warning | LMK | Cumberland, Metcalfe, Monroe | 24 min |
| Oct 9, 2:41 PM EDT | Tornado Warning | LMK | Casey, Lincoln | 34 min |
| Oct 9, 2:46 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Lincoln, Madison | 29 min |
| Oct 9, 2:53 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Russell | 22 min |
| Oct 9, 2:56 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln | 19 min |
| Oct 9, 3:01 PM EDT | Tornado Warning | LMK | Madison | 4 min |
| Oct 9, 3:20 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 25 min |
| Oct 9, 3:20 PM EDT | Tornado Warning | LMK | Russell | 25 min |
| Oct 9, 4:06 PM EDT | Severe Thunderstorm Warning | LMK | Clinton | 24 min |
Nearby
Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.